# SDR DL72L980121

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65289828
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MV-2/DFW, FOUND A CRACK AT A LIGHTENING HOLE AT FS 870 IN WEB AND DBLR.  REPAIRS WHERE COMPLETED PER SRM 53-10-9 FIG 5.  CRACK WAS LOCATED AT THE 5 O'CLOCK POSITION.
